Voltaduo 500 mg/200 mg 20 Film-Coated Tablets
Voltaduo contains two active ingredients (which make the medicine work). These are paracetamol and ibuprofen.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). Paracetamol works differently to ibuprofen, but both active ingredients work together to reduce pain.
Paracetamol/Ibuprofen is used for the occasional symptomatic treatment of mild to moderate pain. This medicine is particularly suitable for pain that has not been relieved with ibuprofen or paracetamol alone.
Paracetamol/ibuprofen is used in adults over 18 years of age.
ACTIVE INGREDIENT(S): IBUPROFEN, PARACETAMOL
Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.
Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.
Consult the package leaflet via this link: https://cima.aemps.es/cima/dochtml/p/89589/P_89589.html
How to use VOLTADUO 500 mg/200 mg 20 Film-Coated Tablets
Follow the administration instructions exactly, unless your doctor has given you different instructions. Consult your doctor or pharmacist if you have any doubts.
For adults: the recommended dose is 1 tablet with water, up to 3 times a day.
Leave at least 6 hours between doses.
If one tablet does not control the symptoms, a maximum of 2 tablets can be taken up to three times a day. Leave at least 6 hours between doses.
Do not take more than six tablets in a 24-hour period (equivalent to 1,200 mg of ibuprofen and 3,000 mg of paracetamol per day).
To reduce the likelihood of adverse effects, it is recommended to take paracetamol/ibuprofen with food.
Use in elderly patients:
No special dose modifications are required. There is an increased risk of serious adverse reactions. The lowest possible dose should be used for the shortest possible time.
Use in children and adolescents:
Not suitable for use in children and adolescents under 18 years of age.
It may be necessary to reduce the dose to a maximum of 4 tablets per day if:
-
you have kidney problems,
-
you have liver problems,
-
you weigh less than 50 kg,
-
you suffer from chronic malnutrition,
-
you drink alcohol regularly (chronic alcoholism),
-
you are not sufficiently hydrated.
If any of the above apply to you, talk to your doctor before taking paracetamol/ibuprofen.
For oral use only and for short-term use.
Do not take this medicine for more than 3 days.
If your symptoms worsen or persist, consult your doctor.
The lowest effective dose should be used for the shortest time necessary to relieve symptoms.
Recommendations:
-
Store in a cool, dry place.
-
Do not ingest.
-
Keep away from sources of light and heat.